Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 2367042, 7 pages
https://doi.org/10.1155/2017/2367042
Research Article

Convergent Properties of Riccati Equation with Application to Stability Analysis of State Estimation

1Engineering Research Center of Digitized Textile & Apparel Technology, Ministry of Education, College of Information Science and Technology, Donghua University, Shanghai 201620, China
2Department of Automation, Shanghai Jiao Tong University and Key Laboratory of System Control and Information Processing, Ministry of Education, Shanghai 200240, China

Correspondence should be addressed to Y. S. Ding; nc.ude.uhd@gnidsy

Received 7 April 2017; Accepted 18 May 2017; Published 12 June 2017

Academic Editor: Weihai Zhang

Copyright © 2017 X. Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. Cai, Y. S. Ding, and S. Y. Li, “Convergent Properties of Riccati Equation with Application to Stability Analysis of State Estimation,” Mathematical Problems in Engineering, vol. 2017, Article ID 2367042, 7 pages, 2017. https://doi.org/10.1155/2017/2367042.